Weird head thought issues

When my meds wear off my head feels weird, like a short familiar daze. Its like i Cant stay out of my head an its scary and i feel crazy. Its so hard to explain its like i cant stop a strange nonsense thought from entering my head for no reason it makes no sense. Im on 10mg escitalopram aday and up to 3mg Kolonopin i tske only 2 1/2-2/3 quaters 1mg at 9am but around 1:30ish start wear off an the mind thought issues start. I take my next pill at 2:00pm takes 45-1 hour kick in. At 7pm i take.5 or try and hold out till 9:30. If not i'll take .5 at 7 then 10pm .25. I take escitalopram 10mg at 4pm. Im fine most of day sometimes i start talking myself into panic or anxiousness start an then ifeel weirdcand crazy. Am i going crazy please someone please

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • I would say you're not going crazy. I'm afraid I can't talk about the affect of pills as I don't take any. Just wanted to say I had read your post.

    MR

  • You are not going crazy! It's probably side effects of your medication, Speak to your GP or health worker as soon as possible, I'm sure they can find a better balance for you. Don't panic! (I have to say I know nothing about anyof the meds you have mentioned.)

    Fran

You may also like...